# SDR AALA20140827008

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 88,717 hours, 14,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EMER EXIT SIGN LOWER LIGHT LENS CRACKED.  REPLACED LOWER LIGHT LENS FOR EMER EXIT SIGN.  OPERATIONS CHECKED NORMAL.
